# SDR REXA2012082001090

- Difficulty date: August 3, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,528 hours, 21,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT OVERWING BOX AREA CORRODED.  REPAIRED IAW REO 610R-53-41-666.
